# SDR NACA2016081100046

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R, BS 540 STRINGER TO FRAME ATTACH BRACKET.  CORROSION FOUND BEYOND LIMITS.  ATTACH BRACKET REPLACED IAW SRM 51-25-01 PARA 7, FIG. 3, REV 110.
